m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2026

Drug-induced liver injury secondary to tirzepatide.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cao Chester Yixuan, Subhaharan Deloshaan, Mikhail-Gouda Peter, Haig Adam

Аннотация

Tirzepatide is a dual gastric inhibitory polypeptide and glucagon-like peptide-1 receptor agonist, used for the treatment of type 2 diabetes mellitus and obesity. While gastrointestinal side effects are well described in the literature, hepatotoxicity is not a recognised complication. Recent case reports have emerged describing drug-induced liver injury associated with tirzepatide. We present a case of a woman aged in her 20s who developed acute hepatocellular injury within four weeks of commencing tirzepatide. Extensive investigations did not reveal an alternative cause of liver injury. Following the cessation of tirzepatide, the patient demonstrated clinical and biochemical recovery over the following four weeks.

Предметные рубрики MeSH